# SDR USAA040243

- Difficulty date: June 1, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,985 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED (1 INCH X Q.22 INCH)  LOWER AFT CORNER FORWARD SERV CUTOUT STA 322, 4 INCH/ 14 INCH.  INSTALLED DOUBLERS IAW SRM.
